# SDR REXA2016020200160

- Difficulty date: February 2, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310.00 FRAME CORRODED FROM STRINGER 26L - 25R.  REPAIRED FS 310.00 FRAME SECTOR IAW REO 670-53-21-799.  THIS IS A MAJOR REPAIR.
